INTERNAL MEDICINE 56, 1, 79 - 83 (2017).
Interstitial Lung Disease Induced by Pazopanib Treatment
Shotaro Ide , Noriho Sakamoto , Shintaro Hara , Atsuko Hara , Tomoyuki Kakugawa , Yoichi Nakamura , Yoji Futsuki , Koichi Izumikawa , Yuji Ishimatsu , Katsunori Yanagihara , Hiroshi Mukae
Although pneumothorax has been reported to be a major pulmonary adverse event in patients treated with pazopanib, a multikinase inhibitor, drug-induced interstitial lung disease (DILD) has not been reported. A 74-year-old Japanese man who received pazopanib for the treatment of femoral leiomyosarcoma and lung metastasis presented with dyspnea and fatigue. He had mild interstitial pneumonia when pazopanib treatment was initiated. Chest computed tomography revealed progressive bilateral ground-glass opacity (GGO) and traction bronchiectasis. We diagnosed DILD due to pazopanib. The patient's pazopanib treatment was interrupted and a steroid was administered. The symptoms and GGO were improved with treatment. Physicians should be aware of DILD due to pazopanib in patients with pre-existing interstitial lung disease.